MathSciNet Relay Station
MathSciNet bibliographic data
MR717690 65M10 (80A20)
White, R. E. A modified finite difference scheme for the Stefan problem. Math. Comp. 41 (1983), no. 164, 337–347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement